# SDR FX7A200500004

- Difficulty date: April 13, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N211DB
- Make and model: Boeing 727214
- Aircraft serial: 20766
- Engine: Pwa JT8D17
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 571762309
- Part serial: 00255R7421
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

R-2 WINDOW OUTER PANE CRACKED.
